MAUDE Adverse Event Report: ACUFOCUS, INC. KAMRA; CORNEAL INLAY

ACUFOCUS, INC. KAMRA; CORNEAL INLAY
Model Number ACI 7000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Corneal Ulcer (1796); Fungal Infection (2419)
Date of Event 08/11/2017
Type of Reportable Event Serious Injury
Event or Problem Description
The reported information stated the inlay was explanted from the left eye of a (b)(6) male patient approximately 9 months post operatively due to a persistant corneal ulcer and suspected fungal infection over the inlay.

Brand Name
KAMRA
Common Device Name
CORNEAL INLAY
Manufacturer (Section D)
ACUFOCUS, INC.
32 discovery
suite 200
irvine CA 92618
MDR Report Key6854103
Report Number3008401069-2017-00009
Device Sequence Number67753
Product Code LQE
UDI-Device Identifier00813359020007
UDI-Public00813359020007
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P120023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/27/2017
Device Model NumberACI 7000
Device Catalogue Number76043
Device Lot NumberA580-0815
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/01/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2017
Initial Report FDA Received Date09/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR